# SDR SWAA112330

- Difficulty date: March 26, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 85,298 hours, 58,594 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545402212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND RT AFT BULKHEAD WEB CRACKED AT BS 663.75.  REPAIRED WEB PER EA.
